# SDR CHQA201000093

- Difficulty date: May 4, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 21,069 hours, 19,907 cycles
- Engine: Allsn AE3007A
- Engine time: 21,416 hours, 19,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 66903
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A FLOOR PROXIMITY LIGHT STRIP WAS FOUND WITH DAMAGED CONNECTORS.  THE FLOOR LIGHT STRIP WAS REPLACED BY MAINTENANCE IAW AMM 33-50-12.
